# SDR DALA2024091909233

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION SHEAR TIE LOCATED FR28 AND BETWEEN STR42R TO STR43R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED FR28 AND BETWEEN STR42R TO STR43R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51- 72-11. (0563805)
